# SDR SWIA201333588

- Difficulty date: May 31, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 24,682 hours, 20,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN IN GALLEY AND NR 1 LT AND RT EXTERIOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED NR 1 EMERGENCY LIGHT CHARGER IAW AMM.
